# SDR DALA2014112006250

- Difficulty date: November 14, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 102,988 hours, 19,813 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN ROWS 36 & 32 ARE INOPERATIVE.  MAINTENANCE FOUND CONNECTOR AT ROW 32AB LOOSE AND SECURED ALSO REPAIRED BROKEN WIRE AT ROW 36FG.  SYSTEM OPERATION IS NORMAL MCO/PLAC REMOVED.
